DOI QR코드

DOI QR Code

Value Distribution of the Product of a Meromorphic Derivative and a Power of the Function

  • LAHIRI, INDRAJIT ;
  • MUKHERJEE, RAJIB
  • Received : 2013.06.10
  • Accepted : 2013.09.17
  • Published : 2015.06.23

Abstract

In the paper we discuss the value distribution of the product of the derivative of a transcendental meromorphic function and a power of the function.

Keywords

Meromorphic function;derivative;value distribution

References

  1. W. Bergweiler and A. Eremenko, On the singularities of the inverse to a meromorphic function of finite order, Rev. Mat. Iberoamericana, 11(1995), 355-373.
  2. W. Bergweiler, On the product of a meromorphic function and its derivative, Bull. Hong Kong Math. Soc., 1(1997), 97-101.
  3. H. H. Chen and M. L. Fang, The value distribution of $f^nf^'$, Sci. China Ser. A, 38(1995), 789-798.
  4. W. Doeringer, Exceptional values of differential polynomials, Pacific J. Math., 98(1982), 55-62. https://doi.org/10.2140/pjm.1982.98.55
  5. W. K. Hayman, Picard values of meromorphic functions and their derivatives, Ann. of Math., 70(1959), 9-12. https://doi.org/10.2307/1969890
  6. W. K. Hayman, Meromorphic Functions, The Clarendon Press, Oxford (1964).
  7. W. K. Hayman, Research Problems in Function Theory, The Athlone Press, University of London, London (1967).
  8. J. D. Hinchliffe, On a result of Chuang related to Hayman's alternative, Computational Methods Function Theory (CMFT), 2(1)(2002), 293-297.
  9. I. Lahiri and S. Dewan, Value distribution of the product of a meromorphic function and its derivative, Kodai Math. J., 26(1)(2003), 95-100. https://doi.org/10.2996/kmj/1050496651
  10. I. Lahiri and S. Dewan, Value distribution of meromorphic derivatives, Kyungpook Math. J., 45(2005), 339-348.
  11. I. Laine, Nevanlinna Theory and Complex Differential Equations, Walter de Gruyter, Berline, New York (1993).
  12. E. Mues, Uber ein Problem von Hayman, Math. Z., 164(1979), 239-259. https://doi.org/10.1007/BF01182271
  13. X. C. Pang and L. Zalcman, On theorems of Hayman and Clunie, New Zealand J. Math., 28(1999), 71-75.
  14. A. P. Singh, On order of homogeneous differential polynomials, Indian J. Pure Appl. Math., 16(1985), 791-795.
  15. N. Steinmetz, Uber die Nullstellen von Differentialpolynomen, Math. Z., 176(1981), 255-264. https://doi.org/10.1007/BF01261872
  16. J. P. Wang, On the value distribution of $ff^{(k)}$, Kyungpook Math. J., 46(2006), 169-180.
  17. K. W. Yu, A note on the product of meromorphic functions and its derivatives, Kodai Math. J., 24(2001), 339-343. https://doi.org/10.2996/kmj/1106168808
  18. Q. D. Zhang, The value distribution of ${\phi}(z)f(z)f'(z)$, Acta Math. Sinica, 37(1994), 91-98.